Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 12, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 18, 2013, 1:20 PM CST for 5 counties in Oklahoma. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 18, 2013, 1:20 PM CST (19:20 UTC)
- Expired
- Feb 18, 2013, 2:00 PM CST
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 54 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 1:45 PM CST | HAIL 1.75 | 4 Wnw Sallisaw, OK | |
| Feb 18, 2:00 PM CST | HAIL 1 | 5 Ne Sallisaw, OK | NICKEL AND QUARTER SIZE HAIL COVERING THE GROUND IN AKINS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
541 WUUS54 KTSA 181920 SVRTSA OKC001-021-061-101-135-182000- /O.NEW.KTSA.SV.W.0012.130218T1920Z-130218T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 120 PM CST MON FEB 18 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA NORTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 200 PM CST * AT 119 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM WEBBERS FALLS TO 9 MILES SOUTH OF WEBBERS FALLS... MOVING NORTHEAST AT 45 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... GORE...TAMAHA...VIAN...SALLISAW...MARBLE CITY...BRUSHY LAKE STATE PARK...BUNCH AND BRUSHY. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 281 AND 307. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3577 9458 3551 9457 3533 9521 3552 9524 TIME...MOT...LOC 1920Z 244DEG 40KT 3553 9514 3539 9513 $$
4 follow-up statements
525 WWUS54 KTSA 181924 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 124 PM CST MON FEB 18 2013 OKC001-021-061-101-135-182000- /O.CON.KTSA.SV.W.0012.000000T0000Z-130218T2000Z/ CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-ADAIR OK- 124 PM CST MON FEB 18 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST FOR SOUTHERN ADAIR...NORTHERN SEQUOYAH...SOUTHEASTERN MUSKOGEE...NORTHERN HASKELL AND SOUTHEASTERN CHEROKEE COUNTIES... AT 123 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM GORE TO 8 MILES SOUTH OF WEBBERS FALLS...MOVING NORTHEAST AT 45 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BOX... VIAN...MC KEY...MARBLE CITY...BRUSHY LAKE STATE PARK...BUNCH AND BRUSHY. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 286 AND 304. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3539 9514 3553 9517 3577 9458 3551 9457 TIME...MOT...LOC 1925Z 244DEG 40KT 3555 9508 3541 9507 $$
864 WWUS54 KTSA 181933 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 133 PM CST MON FEB 18 2013 OKC021-181943- /O.CAN.KTSA.SV.W.0012.000000T0000Z-130218T2000Z/ CHEROKEE OK- 133 PM CST MON FEB 18 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY IS CANCELLED... LAT...LON 3539 9514 3549 9515 3571 9459 3551 9457 TIME...MOT...LOC 1933Z 244DEG 40KT 3546 9494 $$ OKC001-061-101-135-182000- /O.CON.KTSA.SV.W.0012.000000T0000Z-130218T2000Z/ HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-ADAIR OK- 133 PM CST MON FEB 18 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST FOR SOUTHERN ADAIR...NORTHERN SEQUOYAH...SOUTHEASTERN MUSKOGEE AND NORTHERN HASKELL COUNTIES... AT 127 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIAN...MOVING NORTHEAST AT 45 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MC KEY...BRUSHY LAKE STATE PARK...SALLISAW...MARBLE CITY AND BRUSHY. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 286 AND 304. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3539 9514 3549 9515 3571 9459 3551 9457 TIME...MOT...LOC 1933Z 244DEG 40KT 3546 9494 $$
914
WWUS54 KTSA 181936
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
136 PM CST MON FEB 18 2013
OKC061-101-181946-
/O.CAN.KTSA.SV.W.0012.000000T0000Z-130218T2000Z/
HASKELL OK-MUSKOGEE OK-
136 PM CST MON FEB 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE AND
NORTHERN HASKELL COUNTIES IS CANCELLED...
LAT...LON 3542 9502 3544 9503 3551 9497 3571 9459
3551 9457
TIME...MOT...LOC 1936Z 244DEG 40KT 3547 9490
$$
OKC001-135-182000-
/O.CON.KTSA.SV.W.0012.000000T0000Z-130218T2000Z/
SEQUOYAH OK-ADAIR OK-
136 PM CST MON FEB 18 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST FOR
SOUTHERN ADAIR AND NORTHERN SEQUOYAH COUNTIES...
AT 132 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIAN...MOVING
NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MC KEY...BRUSHY LAKE STATE PARK...SALLISAW...MARBLE CITY AND BRUSHY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 296 AND 303.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3542 9502 3544 9503 3551 9497 3571 9459
3551 9457
TIME...MOT...LOC 1936Z 244DEG 40KT 3547 9490
$$831
WWUS54 KTSA 181948
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 PM CST MON FEB 18 2013
OKC001-135-182000-
/O.CON.KTSA.SV.W.0012.000000T0000Z-130218T2000Z/
SEQUOYAH OK-ADAIR OK-
148 PM CST MON FEB 18 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST FOR
SOUTHERN ADAIR AND NORTHERN SEQUOYAH COUNTIES...
AT 144 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MC KEY...
MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM
INCLUDE...SALLISAW...BRUSHY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3542 9502 3545 9488 3551 9488 3571 9459
3551 9457
TIME...MOT...LOC 1948Z 244DEG 40KT 3551 9477
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 11:19 AM CST, 2 hours 1 minute earlier.
Area forecast discussion, Feb 18, 11:19 AM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CST MON FEB 18 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STRONG/GUSTY WINDS WILL CONTINUE THROUGH EARLY EVENING BEFORE
SUBSIDING. SHOWERS WITH SCATTERED THUNDERSTORMS EXPECTED AHEAD OF
FRONT THIS AFTERNOON ACROSS NORTHWEST ARKANSAS SITES. THIS ACTIVITY
WILL LIKELY SHIFT EAST BY 22 TO 23Z. OTHERWISE...VFR CONDITIONS
EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 1007 AM CST MON FEB 18 2013/
..UPDATE...
DISCUSSION...
WENT AHEAD AND ISSUED A WIND ADVISORY EFFECTIVE THROUGH THIS
AFTERNOON. SHOULD SEE OCCASIONAL WIND GUSTS ABOVE 40 MPH BOTH
AHEAD AND BEHIND THE FRONT ACROSS MUCH OF NORTHEAST OKLAHOMA/
NORTHWEST ARKANSAS THROUGH LATE AFTERNOON. SHOWERS CURRENTLY
STARTING TO DEVELOP AHEAD OF FRONT OVER NORTHEAST OKLAHOMA. THIS
ACTIVITY WILL LIKELY CONTINUE TO INCREASE IN COVERAGE INTO THE
AFTERNOON AS CONVECTION PUSHES INTO SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. INSTABILITY WILL LIKELY REMAIN LIMITED...BUT
COULD SEE A FEW STORMS APPROACH SEVERE LIMITS BEFORE EXITING
AFOREMENTIONED AREA.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 6 PM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-
OKZ074-OKZ075-OKZ076.
AR...WIND ADVISORY UNTIL 6 PM MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
AVIATION...12Hazardous weather outlook, Feb 18, 10:25 AM CST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1025 AM CST MON FEB 18 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1025 AM CST MON FEB 18 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTERNOON. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG AND GUSTY SOUTH WINDS WILL CONTINUE THIS MORNING AHEAD OF AN APPROACHING COLD FRONT...WITH OCCASIONAL GUSTS BETWEEN 40 AND 45 MPH ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. STRONG WINDS WILL KEEP A ELEVATED FIRE SPREAD POTENTIAL GOING FOR MUCH OF THE DAY... HOWEVER THE OVERALL INCREASE IN LOW LEVEL MOISTURE AHEAD OF THE FRONT WILL OFFSET SOME OF THIS THREAT. AS THE FRONT MOVES THROUGH THIS AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WHILE INSTABILITY WILL BE LIMITED...STRONG WIND SHEAR WILL SUPPORT A LIMITED THREAT OF LARGE HAIL OR DAMAGING WINDS OVER EXTREME SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THE STORMS WILL QUICKLY MOVE EAST OF THE AREA BY LATE AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL... ...HIGH WIND POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. FRIDAY THROUGH SATURDAY...NO HAZARDS. SUNDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... A STRONG UPPER LEVEL LOW WILL APPROACH THE AREA WEDNESDAY. RAIN WILL SPREAD ACROSS THE AREA DURING THE DAY WEDNESDAY...POSSIBLY BEGINNING AS A LIGHT WINTRY MIX ACROSS NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA. PRECIPITATION WILL INCREASE WITH THUNDERSTORMS DEVELOPING WEDNESDAY NIGHT AND EARLY THURSDAY AS THE SYSTEM MOVES CLOSER...WITH SOME POTENTIAL FOR FREEZING RAIN ACROSS PARTS OF NORTHWEST ARKANSAS. ANY WINTER WEATHER POTENTIAL DURING THIS TIME WILL CONTINUE TO BE REFINED IN LATER FORECASTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Feb 18, 12:32 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1232 PM CST MON FEB 18 2013
ARZ001-OKZ063-068-069-181930-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-
1232 PM CST MON FEB 18 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHWESTERN ADAIR
AT 1233 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF GRAVETTE TO 5 MILES WEST OF
NATURAL FALLS STATE PARK...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...COLCORD...MILLER...
BENTONVILLE...SULPHUR SPRINGS...GENTRY...GRAVETTE...PEA RIDGE...
SPRINGTOWN...CHEROKEE CITY...VAUGHN...DECATUR...CENTERTON...AVOCA...
HIWASSE...BELLA VISTA AND NATURAL FALLS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3639 9407 3605 9488 3651 9450 3650 9405
TIME...MOT...LOC 1833Z 234DEG 37KT 3641 9449 3618 9472Special weather statement, Feb 18, 12:59 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CST MON FEB 18 2013
OKZ068-070-181930-
CHEROKEE OK-MUSKOGEE OK-
1259 PM CST MON FEB 18 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CENTRAL CHEROKEE AND NORTHEASTERN MUSKOGEE
AT 100 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF FORT GIBSON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...FORT GIBSON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3586 9493 3570 9532 3577 9537 3582 9529
3581 9527 3586 9523 3596 9506
TIME...MOT...LOC 1900Z 239DEG 40KT 3579 9523Special weather statement, Feb 18, 1:00 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 PM CST MON FEB 18 2013
OKZ070>072-074-181930-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
100 PM CST MON FEB 18 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN HASKELL AND EASTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH
AT 101 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF PORUM...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VIAN AND PORUM.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3558 9500 3546 9490 3527 9538 3535 9543
TIME...MOT...LOC 1901Z 239DEG 40KT 3535 9531Local storm report, Feb 18, 1:18 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CST MON FEB 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL 3 NW VINITA 36.67N 95.19W
02/18/2013 E0.75 INCH CRAIG OK NWS EMPLOYEE
&&
SFPLocal storm report, Feb 18, 1:19 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 PM CST MON FEB 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM HAIL MUSKOGEE 35.75N 95.37W
02/18/2013 E0.75 INCH MUSKOGEE OK PUBLIC
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 9:55 AM CST | Wind Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 8 hr |
| Feb 18, 12:59 PM CST | Special Weather Statement | TSA | Cherokee | 31 min |
| Feb 18, 1:00 PM CST | Special Weather Statement | TSA | Haskell | 30 min |
| Feb 18, 1:27 PM CST | Special Weather Statement | TSA | LeFlore | 33 min |
| Feb 18, 1:35 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 25 min |
| Feb 18, 1:38 PM CST | Special Weather Statement | TSA | Haskell, Latimer | 37 min |
| Feb 18, 1:46 PM CST | Special Weather Statement | TSA | Adair, Sequoyah | 59 min |
| Feb 18, 1:56 PM CST | Severe Thunderstorm Warning | TSA | Sequoyah | 49 min |
| Feb 18, 1:59 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 46 min |
| Feb 18, 2:18 PM CST | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.